# SDR AALA202210179260

- Difficulty date: September 6, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 74,871 hours, 29,633 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND MAIN LANDING GEAR RETRACTION ACTUATOR ANCHORAGE FITTING BORE BETWEEN WS 70 AND WS 141, BETWEEN RIB 2 AND 3. REPAIRED ANCHORAGE FITTING BORE PER EA 339174.
